MathSciNet Relay Station
MathSciNet bibliographic data
MR347068 (49 #11788) 65F10
McClellan, Michael T. The exact solution of systems of linear equations with polynomial coefficients. J. Assoc. Comput. Mach. 20 (1973), 563–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement